Skip to content

Ueber unendliche, lineare Punktmannichfaltigkeiten, 5

Cantor, G. (1883). Ueber unendliche, lineare Punktmannichfaltigkeiten, 5. Grundlagen einer allgemeinen Mannigfaltigkeitslehre, 21(4), 545-591.

Type
Journal article
Intellectual base
Primary research
Year
1883
Volume
21
Issue
4
Pages
545-591
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/bf01446819matched
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:538c574e233c · see in the full table